It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-15-2012, 01:33 AM   #1
Inactive
(female)
 
Join Date: Jun 2010
Posts: 9
KT_03 HB User
Heart pounding real hard tonight while in bed

I am coming off the BP medication Losartan. Started at 100 mg, dropped to 50, then 25 and just today down to 12.5 mg.

While lying in bed in the wee hours watching TV, I noticed my heart started to beat awfully hard. I had to get up because it bothered me, but even sitting at the computer I could feel it. It does seem to have lightened up a bit. It wasn't dangerously fast -- between 84-90. Is this just a side effect from coming off this Losartan that will pass?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!